# SDR SWIA200617704

- Difficulty date: December 11, 2006
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 12,537 hours, 9,707 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hinge
- Condition: Cracked
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HINGE ARM ON CREW ESCAPE HATCH IS CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED BROKEN HINGE ARM ON CREW ESCAPE HATCH PER CRJ200 SRM 51-41-04 PG 1-11.
